# SDR ASAA2014022506982

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,275 hours, 2,427 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TRANSFERRING TO APU POWER ON GROUND, SATCOM SELECTION ON THE MCDU MENU IS NOT AVAILABLE.  ACFT GROUNDED.  QRH PROCEDURE FOLLOWED & SAT SELECTION IS DISPLAYED.
